Anisotropic parabolic problem with variable exponent and regular data
Date
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
У цій роботі досліджується існування слабких розв’язків для класу нелінійних параболічних рівнянь із регулярними даними у просторах Соболєва зі змінною експонентою. Доводиться “версія” слабкої оцінки простору Лебега, яка сходить до “Lions J. L. Quelques m´ethodes de r´esolution des probl`emes aux limites. Dunod, Paris (1969)”, для параболічних рівнянь з анізотропними постійними показниками (pi(·) = pi).
In this paper, we study the existence of weak solutions for a class of nonlinear parabolic equations with regular data in the setting of variable exponent Sobolev spaces. We prove a "version" of a weak Lebesgue space estimate that goes back to "Lions J. L. Quelques méthodes de résolution des problèmes aux limites. Dunod, Paris (1969)" for parabolic equations with anisotropic constant exponents (pi(⋅)=pi).
In this paper, we study the existence of weak solutions for a class of nonlinear parabolic equations with regular data in the setting of variable exponent Sobolev spaces. We prove a "version" of a weak Lebesgue space estimate that goes back to "Lions J. L. Quelques méthodes de résolution des problèmes aux limites. Dunod, Paris (1969)" for parabolic equations with anisotropic constant exponents (pi(⋅)=pi).
Description
Citation
Rabah M. Anisotropic parabolic problem with variable exponent and regular data / Rabah Mecheter // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2022. — Vol 9. — No 3. — P. 519–535.